# SDR 08FDEA03276

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,670 hours, 10,439 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O, AUTO THROTTLES DISENGAGED AND  WOULD NOT RESET.  SIMULTANEOUSLY, N1 FOR NUMBER 1 ENGINE FAILED (BOTH ANALOG AND DIGITAL).  AUTO THROTTLE REMAINED OFF THE REST OF FLT.  FOUND DUCT FOR T/R VALVE WITH A HOLE BLOWN THRU.  ALSO, THE HARNESS FOR N1 SENSOR WAS BROKEN ON THE SMALL CONNECTOR, AND THE OTHER ONE WAS HEAT DAMAGED.  ORDERED DUCT.  REPLACED ORANGE AND RED ELECTRICAL HARNESSES ON NR 1 ENG PER M/M 71-51-01-4 05.  RAN NR 1 ENG PER JRH, ALL INDICATIONS NORMAL AT IDLE.
